Derealization

Hello All

About a month an a half ago I started thinking about this panic attack with derealization I had when I was a teen and Bam! I started having panic attacks. So bad I had to be rushed to the hospital. And I bacame disoriented and feeling like I was loosing my mind. The doctor gave me Xanax and send me home. The next day I was worse and stayed like that for about a week and finally went back to the doctors. He gave me a low dose of Zoloft and refered me to a psychiatrist. I explain to her that I was feeling confused, dream like, disorited, and that so much panicked caused me depression. I couldn't eat, sleep, and do anything I love to do. She told me This was Panic disorder with some type of Ptsd and that I became depressed because of the panic and also had derealization. She told me to up my dose of Zoloft to 50mg in a week. I have been taking Zoloft for 4 weeks and 10mg of Zoloft for 11 days. I had some good days but I still feel dreamish. I also can function better and I got my appetite back but I'm still panicked. For the past 3 days I feel like I'm back to square one. Panic attacks coming and last night I took a Xanax and I woke up today feeling extra weird. Making the dream feeling worse. Almost like groggy and alert at the same time. I have no been on 75mg of Zoloft for 5 days and I don't feel well at all. I just want to know if this is normal. Is the medicine not working? I need some serious reassurance. I want my life back. I don't know what to do. I feel terrible. I start trying to do my normal routine and I feel this warm fake vibrating feeling and I start to panic. I manage to stop it and not go into tunnel vision but it's hard. Anyone can help?

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

4 Replies

oldest β€’ newest
  • Hello mate, as I haven't experienced any of these symptoms personally I can't advise you but I'd like to remind you and reassure you that you will get past all of this in due time we all will and I pray that your life will return to how it was, take care!

  • Thank You!

  • Hi CatP36, starting on any SSRIs takes anywhere from 4-6 weeks to work. However when dosage is slowly upped, it can take a little longer to reach full efficacy. It is not an instant fix. As for Xanax, it is a quick acting drug that calms the nervous system but can leave you feeling groggy and disoriented. You have taken the proper steps in having a psychiatrist overseeing your medications. It might be a good time to start therapy if you are not already in it. Along with the medication, it will help you find other methods of reducing your anxiety level as well as addressing your PTSD issues. Accepting the weird bodily sensations you may feel as Anxiety, will help lessen the fear and have you continue moving forward. Stay positive in knowing that you will get your life back in time. Right now it will take a little work from you to reach that goal.

    Continue using the forum for support and understanding. You are never alone, we care.

  • Thank You so much. I appreciate your kind words.

You may also like...